MathSciNet Relay Station
MathSciNet bibliographic data
MR796642 65N30
Canuto, C.; Hariharan, S. I.; Lustman, L. Spectral methods for exterior elliptic problems. Numer. Math. 46 (1985), no. 4, 505–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement